# SDR 2005FA0001580

- Difficulty date: October 7, 2005
- Submitted: December 16, 2005
- Operation: General aviation
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222
- Part serial: D032750
- Condition: Failed
- Location: Housing
- Part time: 124 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF STARTER MOTOR, IT APPEARS AS THOUGHT THE THRU-BOLTS THAT ATTACH THE MOTOR TO THE BENDIX FAILED IN FLIGHT.  (K)
